Optical soliton perturbation in magneto-optic waveguides by extended G′/ G –expansion

Koç E., EKİCİ M., Biswas A.

Optical and Quantum Electronics, vol.53, no.5, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 5
  • Publication Date: 2021
  • Doi Number: 10.1007/s11082-021-02925-9
  • Journal Name: Optical and Quantum Electronics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Solitons, Magneto-optic waveguides, Integrability, Extended G'/G-expansion, CONSERVATION-LAWS, GENERAL-SOLUTION, EQUATION, PROPAGATION, REDUCTION, DEVICES
  • Yozgat Bozok University Affiliated: Yes


© 2021, The Author(s), under exclusive licence to Springer Science+Business Media, LLC, part of Springer Nature.This paper retrieves a spectrum of soliton solutions propagating through magneto-optic waveguides that maintain a wide range of nonlinear refractive index structures. The implemented algorithm is the extended version of G′/ G–expansion scheme. The existence criteria for such solitons are also presented.